# SDR AALA201612319002

- Difficulty date: December 29, 2016
- Submitted: January 3, 2017
- Operation: Air carrier
- Aircraft: N754UW
- Make and model: Airbus A319-112
- Aircraft serial: 1328
- Aircraft time: 38,707 hours, 28,675 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Switch
- Part number: E0415C3LM002
- Condition: Malfunctioned
- Location: Fuel Pump
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB, COCKPIT CENTER TANK NR 1 FUEL PUMP FAULT, LOW PRESSURE.  REPLACED FUEL PUMP  SWITCH IAW AMM  28-97-00 OPS.
